# SDR DALA2024082808520

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,693 hours, 45,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 R1 GIRT BAR DAMAGED DURNING SLIDE CHANGE. CORRECTIVE ACTION: RPLCD GIRT BAR PER W.C. (6187496)
